MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461243E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported while removing the tube from the patient they observed that the tip had partially disintegrated.Upon comparing it with a new, unused device, it was clear that the original convex dome of the tip had been "eaten away." a portion of the tip is missing.Additional information received: the patient had no procedures to locate the missing piece of the tube.The patient did not require any medications due to the missing piece of the tube.The tube was placed on (b)(6) 2024, and removed on (b)(6) 2024.Nutrition used was pivot, up to 85 ml/hr for the duration of the tube in place.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Additional 510k number k123555.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as the serial number was not provided within the complaint.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as the serial number was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation therefore the affected device could not be physically evaluated.However, photos were provided.The photos were inspected, and the reported condition was confirmed.Based on all available information, a definitive root cause could not be determined.However, it is important to note that based on the provided information, the tube had been in the patient for more than 50 days which is beyond the recommended 28 days noted in the instructions for use (ifu).We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21035626
Report Number1423537-2024-00359
Device Sequence Number8594707
Product Code KNT
UDI-Device Identifier10192253007916
UDI-Public(01)10192253007916
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461243E
Device Catalogue Number461243E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/13/2025
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown